MathSciNet Relay Station
MathSciNet bibliographic data
MR2441889 31A30 (30C45 30C50 30C62)
Liu, Ming-Sheng Landau's theorems for biharmonic mappings. Complex Var. Elliptic Equ. 53 (2008), no. 9, 843–855.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement